# SDR TWRA9776

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Power Strip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ONE SECTION OF EVAC LIGHT FLOOR STRIP INOPERABLE DURING DAILY SERVICE.  REPAIRED POWER STRIP PER 33-59-00.  (X)
